# SDR 2013FA0000560

- Difficulty date: September 26, 2013
- Submitted: September 26, 2013
- Operation: General aviation
- Aircraft: N1569A
- Make and model: Beech F33A
- Aircraft serial: CE1328
- Aircraft time: 23,304 hours
- Engine: Cont IO520BB
- Engine time: 1,257 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0843
- Condition: Failed
- Location: Alternator
- Part time: 3,801 hours, 15,204 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ALTERNATOR FAILED. TECH TROUBLESHOT ALTERNATOR SYS AND FOUND THAT THE FIELD BREAKER SWITCH HAD FAILED.  SWITCH WAS REPLACED AND ALTERNATOR WORKED NORMALLY.  NO CAUSE OR RECOMMENDATIONS AT THIS TIME.
